Delayed effects of the chemo

Beth was up throwing up last night (so I hear – I slept through it), and up again around 4 am throwing up again. It seems as if this is one of the delayed effects of the Busulfan, which are supposed to occur some 7-10 days after the first instance of it. (We are now on day eight). Aside from that, they are continuing to give her a fairly steady diet of the antibiotics Vancomycin and Cefepime. Otherwise, she slept quite a bit, and quite soundly last night.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s